# SDR COMA0360255

- Difficulty date: June 2, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 2,380 hours, 2,166 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 24403615
- Condition: False Indication
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5313 MLG OVERHEAT MESSAGE.  REPLACED THE LT MLG OVERHEAT SENSING ELEMENT.
